# SDR MWEA00804

- Difficulty date: September 15, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 44,015 hours, 30,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 39149822
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - RIGHT FLAP INBOARD ATTACH FITTING TO BUSS TRACK IS CRACKED, STA XCW 58.7.  MAINTENANCE REMOVED AND REPLACED FITTING.  (X)
